Get your Health question answered in 3 easy steps

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My 9 year daughter is suffering from IgA Nephropathy

My 9 year daughter passes blood stained urine evry time she gets cold. she is suffering from IgA Nephorapathy. she is been put on prednisolone. now recentely doctor told she has developed hypertension. in this young age she is developing so many disease. is there any permenant cure for the disease?
Wed, 12 Oct 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
  User's Response
's  Response
i feel pity on that, blood in the urine every time if she gets cold is horrible. children are frequently prone to cold and cough, do yu mean every time she has blood in urine. please not to neglect meet a kidney doctor as soon as possible.
  User's Response
Piyush Pandey's  Response
what are these horrible diseases affecting the poor children. A lot of research to be done to prevent them for the children at their tender age, vidya please post an update about your child. May god bless them and give them hale and healthy life long.
  Anonymous's Response
Anonymous's  Response

i am also patient of IgA nep Dr. gave me Omga 3 fish oil tablets to eat

 

  Anonymous's Response
Anonymous's  Response
Hi welcome to healthcare magic,
IgA Nephropathy is the most commonest cause of Hematuria i.e bloodstained urine.In very few children it progresses to nephritis . Yes children who develop nephritis can have hypertension too . Treatment is just symptomatic i.e salt restriction , taking drugs to control hypertension and a regular check up to see the functioning of kidneys. There is no permanant cure though it can be controlled .Yeah there has been reported data that fish oils offer some benefit .
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Sir Iam 28 years old man suffering IGA nephropathy . Before six months my creatine level was 2.70 mg.now my recent lab report it showing 2.1 . what is it means , is it a positive or negetive result. kindly answer my question.

doctor1 MD

Iam 32 year old i suffering IGA nephropathy , My kidney damage, doctor has started the treatment, wysolone-80mg per day, telma 20 mg per day, shelcal 500 per day all over 4 week complete. and continue same medicine for change tablet below, wysolone-80mg per day, Name: ManjuR telma 40 mg per day, shelcal 500 per day next 4 week treatment, Kindly suggest on this treatment, any side effeect for my health.

doctor1 MD

Sir, I was diagnosed with iga nephropathy in Feb,11 at C.M.C.,Vellore.At the outset, I was given prednisolone-10mg, alt day,Renfor-360mg, 2tabs,twice, sandical-500mg, telma-80mg & folic acid . having performed Mpa test after 1mnth, it was reduced to 3tabs for 1st 3mnth & presently 2tabs (720mg) only.After 7 mnths of medication, my cretinine level was reduced to 0.6, k= 4mmol\l, TC=6900\cumm, haemo from 15.5GM% to 13.2gm%. But after the medication, my wt was reduced to 48kg from 55 kg in 7mnths. There is weakness, anger, memory loss, I presume, feeling cold, sleeping problem, constipation, little burning sensation with pain at the back side..i am again going to Vellore on 11thSept,11 for a checkup.MPA TEST= 63.5MGH/L , 6 mnths ago. Urine protein was come down to 570mg from 629mg. That sir treatment is very expensive, & I can t afford to continue the same for a long period of time. Moreover, the medicines have lots of side effects. What should I do? My age is 45.5 yrs. With regards, Jibananda Pal, good day ,Sir . N.B. AGE : 45.5YRS; Ht: 5.5ft, Wt: 48kg There is no history of kidney problems in our family.Even I did not have any complication earlier. AlthoughI have suffered from amoebiosis & Russian vaccine problem during my childhood. The doctor in vellore told me that I have been suffering from Irritating Bowel syndrome& advised me to take fruits and water.

Recent questions on  Heart failure

doctor1 MD

i m from kolkata ( india ) my father is sufering from heart failure , he is having dialysis 3 time in a weak , acording to doctors his left heart is not working thats y due to less pumping of heart kidney cant work properly , so he is not passing urinne so he is on dylasis , can stem cell tharaphy can help me to recover his heart , and where i can find a doctor regarding stem cell tharaphy in kolkta , plz advice me , my father age is 75

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...Difficult to have an evacuation, I feel blocked and have tried several attempts to become regular with an enema, Relaxant, Maxtor with no success yet. I have heart failure, kidney failure I am 81 years and diabetic.

doctor1 MD

A while back ago i suffered from heart failure... i was wondering because then as well as now my right leg gives out on me it feels weak and the moment i put pressure on it... it gives out... can you tell me whats going on? Or atleast help me in figureing it out?

doctor1 MD

My grandfather is 89 years old and is in heart failure. The opening in his arotic valve is about the size of a pin hole and he cannot pass blood through it. He has been in and out of the hospital 8 times since december and is in congestive heart failure. When we found out about this 4 years ago, we did not do the surgery because it was too high risk but now we have no choice but to do it. What are the chances of recovery?

doctor1 MD

I have very shortness of breath will divan help this ?

doctor1 MD

I am a patient with a condition called Left Bundle Block. A relatvely new drug was used to treat my condition with promising sucess called Levosimendan at the American Hospital in Paris It is hoped That further treatment with Levosimendan may help...

doctor1 MD

I walked upstairs and was slightly out of breath. I sat down and noticed my heart rate was elevated but no pain or discomfort. I then noticed I could see my heart rate in my eyes as it caused them to pulse. I'm just wondering if that is a problem.